MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that reservoir had leak on past second o ring.Customer stated seal at the bottom of reservoir came out.No harm requiring medical intervention was reported.The reservoir will be returned for analysis.
 
Additional Manufacturer Narrative
Evaluated 1 open/used reservoir.Inspected reservoir's o-rings or stopper groove for anomalies.None were found.Ran basal, bolus leaking test per dop114-811 as follows: using a new transfer guard and plunger reservoir filled with diluent and connected to a new infusion set.Installed reservoir and connector into a paradigm pump.Conclusion: reservoir does not have air bubbles and does leak.(b)(4).
 
Additional Manufacturer Narrative
Evaluated 1 open or used reservoir (transfer guard and plunger not returned).Inspected reservoir's o-rings or stopper groove for anomalies.None were found.Ran basal, bolus leaking test as follows: using a new transfer guard and plunger reservoir filled with diluent and connected to a new infusion set.Installed reservoir and connector into a paradigm pump.Conclusion: reservoir no leaks and no air bubbles.(b)(4).

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10268976
Report Number2032227-2020-145724
Device Sequence Number16993905
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)230117(10)HG4199F
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/17/2023
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG4199F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/29/2020
09/25/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date07/30/2020
09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight72